Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Help?! *update*

Posted by on Mar. 7, 2013 at 11:49 PM
  • 8 Replies
I am having a problem...
I recently (within the last month) switched birth control and didn't wait a week in between... Just went ahead and took the new brand not knowing I was suppose to wait til after.
I take my pill on time like I am suppose to and never miss a pill...
I haven't had my period since January and it has really stressed me out!!!
Is it because I didn't wait to let the old birth control pills leave my system and just started a new one? Could I be preg? I know stress is not helping a thing.
Had this ever happened to anyone else??



Update:
I took a hpt and it was neg. I know something would have to have shown up since its been almost 2 months. Maybe it's the birth control messing with me. I have no idea. However I have noticed after I take my pill, before bed, I get sick within a couple hours afterwards. Reason??
Posted on the NEW CafeMom Mobile
by on Mar. 7, 2013 at 11:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
angieranelli
by on Mar. 8, 2013 at 2:41 AM

I wish I could be helpful.... did u take a test?

Tinavaz
by New Member on Mar. 8, 2013 at 3:11 AM
The best thing to do is take a test. Some pills make you skip periods.


Quoting lilmamabowers:

I am having a problem...

I recently (within the last month) switched birth control and didn't wait a week in between... Just went ahead and took the new brand not knowing I was suppose to wait til after.

I take my pill on time like I am suppose to and never miss a pill...

I haven't had my period since January and it has really stressed me out!!!

Is it because I didn't wait to let the old birth control pills leave my system and just started a new one? Could I be preg? I know stress is not helping a thing.

Had this ever happened to anyone else??

Posted on the NEW CafeMom Mobile
Lindalou907
by Bronze Member on Mar. 8, 2013 at 5:05 AM

I don't know, but do a test, good luck!

amonkeymom
by Amy on Mar. 8, 2013 at 3:18 PM

It's probably from switching directly from one pill to the other without allowing yourself to have a period in between.  You can take a test to be sure though.

Kmakksmom
by Stefanie on Mar. 9, 2013 at 11:17 AM
I agree with the other ladies. Take a test just to make sure. Good luck :)
Posted on the NEW CafeMom Mobile
nurse1997
by Member on Mar. 9, 2013 at 2:22 PM

HONEY YOU GOT PROBLEMS GO GET A BLOOD TEST DONE SOUNDS LIKE YOUR GONNA BE A MOMMA - THE WAITING PERIOD IS SO YOUR BODY  CAN ADJUST TO THE NEW BIRTH CONTROL- DONT WAIT GO TO THE STORE AND GET A TEST GOOD LUCK

nurse1997
by Member on Mar. 9, 2013 at 2:24 PM

OITHER MEDS CAN EFFECT YOUR BIRTH CONTROL AND MAKE IT NOT WORK  TOO  JUST A FYI  

LML1
by Kristy on Mar. 9, 2013 at 3:37 PM

Stressing can effect your hormones too. Take a preggo test and go from there. It may just be your meds.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)